# SDR COMA9630003

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: C822249
- Condition: Binding
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE RIGHT ENGINE POWER LEVER WAS ADVANCED DURING CRUISE, THE ENGINE SURGED TO 95 PERCENT.  REPLACED BINDING RT ENGINE POWER LEVER CABLE.
